# SDR FDEA200903161405

- Difficulty date: March 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-322
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 100 - PREVIOUS REPAIR AT FLOORBEAM FOUND LOCATED AT FR 63 BTW Y420 AND Y-420.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  THE REPAIR WAS REMOVED BECAUSE THE FLOORBEAM WAS REPLACED DUE TO SEVERAL OTHER CORROSION DAMAGE, AS PER SRM 51-72-10.
